# SDR AALA202111231535

- Difficulty date: November 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737*
- Aircraft serial: 31069
- Aircraft time: 37,664 hours, 15,442 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW WINDOW SHADE 16A IS BROKEN. **SUPPLEMENTAL REPORT FOR AALA202111191535: REPLACED WINDOW SHADE AT SEAT 16A PER AMM 25-21-12.** (CLOSED)
